# SDR C2XA01IA215

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120ER
- Aircraft serial: 120187
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT SEVERAL EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
